# SDR HNAA2010063000155

- Difficulty date: May 31, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 44,636 hours, 48,815 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED MARKS 34 TO 42; LOCATED ALONG STA 31P, NEAR X342.  REPAIRED WITH DOUBLER IAW EO8-53-10-0222.
